Related Questions

I was on the Depo-Provera shot and stopped getting it but it made me constantly have my period. A guy went in me while I was bleeding, could I be pregnant?

Not likely. Depo-provera is one of the most effective forms of birth control, as long as you get the shot every 3 months as directed. Irregular or absent periods are an expected side effect. Failure rates are 1-3%. Anytime you suspect that you may be pregnant the best thing to do is to take home pregnancy test. They are cheap, reliable and available at any pharmacy. In minutes you will have your answer. Read more...

I have been off the Depo-Provera shot since february and my boyfriend and I had sex once and now its march and I have not gotten my period. Is this normal?

Possibly. Depoprovera can suppress periods for up to a year after stopping the injections...Or not. You may not get your periods back for awhile, so you should be using other protection to prevent pregnancy. On the other hand, although uncommon, you could be pregnant. Check a blood pregnancy test. Read more...

I had sex yesterday, used a condom and bc. Started my period feb 10th. Got the Depo-Provera shot feb 25th. Is the Depo-Provera already effective and working now?

Birth Control Switch. Technically, the depo shot has been shown to be active fairly quickly, thickening the cervical mucous and making it impenetrable to sperm (within a day even). However the general guidance is that after getting depo, you should continue birth control pills and/or condoms for at least 7 days before being sure that you can rely on the depo. Read more...